# SDR HALA20250428115

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 20,459 hours, 4,344 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - APU: AUTO SHUT DOWN. REMOVED STARTER AND CLUTCH AND INSTALLED STARTER AND CLUTCH PER AMM 49-42-51 AND 49-42-52. FUCTIONAL CHECK GOOD. REPLACED APU FUSE PER AMM 49-42-00-960-003-A OPS CHECK GOOD. A/C OK FOR SVC
